Publications in collaboration with researchers from University of Montreal (5)

2006

  1. Generalized Jaynes-Cummings Hamiltonians by shape-invariant hierarchies and their SUSY partners

    Journal of Physics A: Mathematical and General, Vol. 39, Núm. 36, pp. 11301-11311

1999

  1. Kinematical superalgebras

    Journal of Physics A: Mathematical and General, Vol. 32, Núm. 27, pp. 5097-5121

1996

  1. Symmetries of the Heat Equation on the Lattice

    Letters in Mathematical Physics, Vol. 36, Núm. 4, pp. 351-355

1994

  1. Invariant connections in a non-abelian principal bundle

    Annals of Physics, Vol. 231, Núm. 2, pp. 211-233